# SDR UPS01836569

- Difficulty date: July 18, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 AFT PIT FS 1300 AT L36 FRAME IS CORRODED. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0. FABRICATED -49 REPAIR STRAP IAW DC8 SRM 53-2-0. INSTALLED -49 REPAIR STRAP IAW DC8 SRM 51-1-20D.
